# SDR DLL10971150

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 709-729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS WERE FOUND BETWEEN STR 21 AND THE EDGE OF THE PANEL BTWEEN THE FORWARD EDGE AND APPROX FS 735.  SEVERAL REPAIR DOUBLERS WERE INSTALLED.  THIS REPAIR IS APPROVED BY FAA/ DER FORM 8110-3 CO-889 DTD 6-6-97.
